×

zbMATH — the first resource for mathematics

Regular local rings and excellent rings. II. (English) Zbl 0265.13014

MSC:
13H05 Regular local rings
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
13J05 Power series rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N., Algèbre commutative, (1967), Hermann Paris, Chapters III-IV · Zbl 0141.03501
[2] Bourbaki, N., Algèbre commutative, (1964), Hermann Paris, Chapters V-VI · Zbl 0205.34302
[3] Grothendieck, A., E.g.a., (1960), Publ. I.H.E.S. Paris
[4] Matsumura, H., Commutative algebra, (1970), Benjamin New York · Zbl 0211.06501
[5] Nagata, M., Local rings, (1962), Interscience New York · Zbl 0123.03402
[6] Serre, J. P., Algèbre locale. multiplicités, (Lecture Notes no. 11, (1965), Springer Berlin) · Zbl 0091.03701
[7] Valabrega, P., Regular local rings and excellent rings, J. Algebra, 26, 440-445, (1973) · Zbl 0265.13013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.